# SDR YENA2025101401032

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 64,720 hours, 23,351 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#394, DEN-BOS. "LEVEL 1 ODOR DESCENDING THROUGH APPROXIMATELY FL250. ODOR WAS DETECTED DESCENDING THROUGH CLOUDS AND PRECIPITATION ( APU SYSTEM ); ACCOMPLISHED OPS CHK OF APU BLEED IAW AMM 49-51-00. OPS CHK NORMAL. NO ODOR DETECTED. A/C OK TO CONT SVC. MDDR CLEARED. MX-4 UPDATED, PLACARD REMOVED. MCC NOTIFIED."
